# SDR HEEA080144

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- Aircraft time: 17,242 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Part serial: A1177
- Condition: Damaged
- Location: Main Rotor
- Part time: 13,660 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD ABRASION STRIP HAS SEVERAL HOLES THROUGH THE STRIP.
